# SDR DALA2022101406636

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,541 hours, 28,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2445892) DURING INSPECTION FOUND COCKPIT NUMBER 1 WINDOW RH WAS FOUND CRACK ON COCKPIT NUMBER 1 WINDOW FRAME ASSEMBLY RH ON OUTBOARD UPPER CORNER INNER STRUCTURE FACE. NUMBER 1 WINDOW FRAME ASSEMBLY RH WAS REPAIRED PER ER/A 602485-14AD REV ORIGINAL.
